MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION MONOBLOCK STEM Ø16MM L 190MM LAT; HIP STEM

MEDACTA INTERNATIONAL SA STEM: M-VIZION MONOBLOCK STEM Ø16MM L 190MM LAT; HIP STEM
Catalog Number 01.22.705
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 august 2024.Lot 2341595: 19 items manufactured and released on 13-mar-2024.Expiration date: 2029-02-24.No anomalies found related to the problem.To date, 3 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department a revision surgery was performed four months after the implantation of a m-vizion monobloc stem due to stem subsidence.X-ray images clearly confirm the subsidence of the stem.The m-vizion stem had initially been implanted following a periprosthetic infection, which was treated with a two-stage procedure involving an extended trochanteric osteotomy.The bone remodeling process during the healing of the trochanteric fragment may have contributed to the stem's subsidence.This type of failure is well-documented, especially in the context of such complex surgeries, and can be attributed to several risk factors, including bone quality and lack of primary stability.We have no reason to suspect a defective or malfunctioning device.
 
Event or Problem Description
Revision surgery for m-vizion monoblock subsidence at about 4 months from a precedent revision surgery for infection.During the surgery the stem was found loose in the femur.Head and stem revised successfully.

Brand Name
STEM: M-VIZION MONOBLOCK STEM Ø16MM L 190MM LAT
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20268111
Report Number3005180920-2024-00740
Device Sequence Number19667888
Product Code LZO
UDI-Device Identifier07630345707925
UDI-Public07630345707925
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K212327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.22.705
Device Lot Number2341595
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown